# SDR AUS20011271

- Difficulty date: November 19, 2001
- Submitted: January 4, 2002
- Operation: General aviation
- Make and model: Beech E-55
- Engine: Cont IO520C
- Propeller: Mcauly 3AF32C75
- System (JASC): 2731 · Elevator Tab Control System
- Part: Sprocket
- Part number: 455260053
- Condition: Worn
- Location: Elevator Tab Con
- Part time: 2,702 cycles
- Component: Elevator Tab Con
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) ELEVATOR TRIM TAB ACTUATOR SPROCKET SHAFT BADLY WORN.
